# SDR SWAA2021121446983

- Difficulty date: November 22, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE; BAFFLE /INTERCOSTAL AT STATION 500H; LEFT SIDE; CLIP CRACKED ON FWD SIDE OF FRAME. DOT 234/11 ; / [01] DRILLED AND REMOVED CLIP STA 500H L/H SIDE IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW CLIP AS P/N 143A7502-159 'A' TAG A66315 IAW BOEING DWG 143A7505 REV:-; [03] INSPECTION VERIFIED STEP 2; [04] LOCATED AND DRILLED NEW L/H SIDE STA 500H CLIP IAW SRM 51-40-05-0G-0; [05] VERIFIED STEP 4  OK TO INSTALL; [06] INSTALLED NEW CLIP AT STA 500H L/H SIDE IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV:-; [07] CLIP INSTALLATION IS COMPLETED APPLIED CIC TO AREA IAW AMM 51-21-91-701; [08] RII CW; [09] INSPECTION CW STEPS 6-7
